The Periodic Behavior of Morse-Smale Diffeomorphisms.

John Franks; Carolyn Narasimhan

Inventiones mathematicae (1978)

  • Volume: 48, page 279-292
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Franks, John, and Narasimhan, Carolyn. "The Periodic Behavior of Morse-Smale Diffeomorphisms.." Inventiones mathematicae 48 (1978): 279-292. <>.

author = {Franks, John, Narasimhan, Carolyn},
journal = {Inventiones mathematicae},
pages = {279-292},
title = {The Periodic Behavior of Morse-Smale Diffeomorphisms.},
url = {},
volume = {48},
year = {1978},

AU - Franks, John
AU - Narasimhan, Carolyn
TI - The Periodic Behavior of Morse-Smale Diffeomorphisms.
JO - Inventiones mathematicae
PY - 1978
VL - 48
SP - 279
EP - 292
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.